MathSciNet Relay Station
MathSciNet bibliographic data
MR2629509 (2011e:53043) 53C21 (35J60)
Ge, Yuxin; Lin, Chang-Shou; Wang, Guofang On the $\sigma\sb 2$-scalar curvature. J. Differential Geom. 84 (2010), no. 1, 45–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement